# SDR 2014FA0000075

- Difficulty date: February 15, 2014
- Submitted: February 15, 2014
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 3500137
- Part serial: DO83569
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADHESIVE SEPARATION ON 1 CELL AT THE CO2 BOTTLE MOUNT AREA.
